zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Monotone iterative method for first-order functional difference equations with nonlinear boundary value conditions. (English) Zbl 1171.65095
Authors’ abstract: The authors show that the monotone iterative method coupled with the upper and lower solutions method is valid to obtain constructive proofs to the existence of solutions for first-order functional difference equations with nonlinear boundary value conditions. An example is given to illustrate the results obtained.

MSC:
65Q05Numerical methods for functional equations (MSC2000)
39A12Discrete version of topics in analysis
WorldCat.org
Full Text: DOI
References:
[1] Ladde, G. S.; Lakshmikantham, V.; Vatsala, A. S.: Montone iterative for nonlinear differential equations. (1985) · Zbl 0658.35003
[2] Zhuang, W.; Chen, Y.; Cheng, S. S.: Monotone method for a discrete boundary problem. Comput. math. Appl. 32, No. 12, 41-49 (1996) · Zbl 0872.39005
[3] Cabadea, A.; Otero-Espinar, V.; Pouso, R. L.: Existence and approximation of solutions for first-order discontinuous difference equations with nonlinear global conditions in the presence of lower and upper solutions. Comput. math. Appl. 39, 21-33 (2000) · Zbl 0972.39002
[4] Zhu, Y. L.; Weng, P. X.: Monotone iterative method for first-order delay difference equations with periodic boundary value conditions. Acta math. Sci. 25A, No. 6, 869-876 (2005) · Zbl 1100.39016
[5] Jiang, D. Q.; Wei, J. J.: Monotone method for first- and second-order periodic boundary value problems and periodic solutions of functional differential equations. Nonlinear anal. TMA 50, 885-898 (2002) · Zbl 1014.34049
[6] Nieto, J. J.; Rodrìguez-Lòpez, R.: Existence and approximation of solutions for nonlinear functional differential equations with periodic boundary value conditions. Comput. math. Appl. 40, 433-442 (2000) · Zbl 0958.34055
[7] Liz, Eduardo; Nieto, J. J.: Periodic boundary value problems for a class of functional differential equations. J. math. Anal. appl. 200, 680-686 (1996) · Zbl 0855.34080
[8] Nieto, J. J.; Jing, Y.; Yan, J. R.: Monotone iterative method for functional differential equations. Nonlinear anal. TMA 32, 741-747 (1998) · Zbl 0937.34053